# SDR UPS96505826

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 845
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FWD CARGO COMPARTMENT AFT BULKHEAD LOWER SUPPORT ANGLE STA 845 IS DENTED AND CRACKED.  REMOVED AND FABRICATED NEW ANGLE AND INSTALLED PER SRM 51-40-2, 51-20-01, 51-30-01 AND MM 20-10-22.
